advertisement
Question
Posted by: abc | 2010-06-24

Pill

My wife is 55 and has been taking Triphasil for the last 20 years.

Her periods are getting much lighter.

The doctor today said she must stop the pill and her periods will also stop.

We realise the risk of pregancy is almost zero - but just need more reasurance that this will be OK to stop teh pill.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo abc
You must be sure that she is not ovulating anymore. One can see this with a sonar of the ovaries, and by testing her FSH level ( which will be in menopausal levels) Before you know this, you can't be 100% sure that she will not fall pregnant.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-06-24

Hallo abc
You must be sure that she is not ovulating anymore. One can see this with a sonar of the ovaries, and by testing her FSH level ( which will be in menopausal levels) Before you know this, you can't be 100% sure that she will not fall pregnant.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement